# SDR FDEA201504211272

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC60552
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP UPPER SKIN APPROX 10 INCHES FWD OF TE HAS 1" CRACK ON SKIN.  REPAIRED IAW SRM 57-10-00 FIG 85.  TRACKING EA T 8-5750-T0316953.
